MathSciNet Relay Station
MathSciNet bibliographic data
MR98774 (20 #5229) 18.00
Eilenberg, Samuel; Rosenberg, Alex; Zelinsky, Daniel On the dimension of modules and algebras. VIII. Dimension of tensor products. Nagoya Math. J. 12 1957 71–93.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement